VOLUME 14 2009 NUMBERS 3–4

Semiring Structures of Some Classes of Hypercodes
Zhixi Wang, Feixiang Liang, Yong He, Di Yang
Pages 259–272

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Zhixi Wang and Feixiang Liang and Yong He and Di Yang},
  title   = {Semiring Structures of Some Classes of Hypercodes},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {14},
  number  = {3--4},
  pages   = {259--272},
  year    = {2009},
  url     = {https://doi.org/10.25596/jalc-2009-259},
  doi     = {10.25596/jalc-2009-259}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: hypercode, incline, semiring of independent subsets, free incline
DOI: 10.25596/jalc-2009-259